# SDR DALA2017052304190

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ASSIST BOTTLE PRESSURE LOW, READS 2200, MINIMUM 2400.    REPLACED THE DEFECTIVE BOTTLE, IAW WORK CARD 5211-3001-1R.
